Parapaed Six Plus 70ml

Parapaed Six Plus 70ml

Out-of-Stock
€4.95
VAT included

For the treatment of fever, mild to moderate pain, such as cold and flu symptoms, teething pain, headache, sprains and strains and to ease the pain of sore throats and earache.

 

Paralink Six Plus Paracetamol 250mg/5ml Oral Solution is indicated as an analgesic and antipyretic. It is used in the treatment of mild to moderate pain, including headache, migraine, neuralgia, toothache and pain associated with teething.

5099186000992

Each 5ml spoonful contains Paracetamol 250mg, Hydrogenated Glucose Syrup 3930 mg, Glycerol 63.10 mg and Ethanol 96% 148.93 mg.

6 - 12 years: 5 – 10ml (1 - 2 teaspoonsful) up to 4 times daily.

Adults and children over 12: 10 - 20ml (2 - 4 teaspoonsful) up to 4 times daily.

Do not take more than 4 doses in one 24-hour period.

No reviews

Customers who bought this product also bought:

Product added to wishlist

This site uses cookies to offer you a better browsing experience. See our privacy policy for more.